# SDR DL76L021168

- Difficulty date: October 4, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 36,428 hours, 5,661 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Quadrant
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TILLER STEERING STIFF AND SLOW TO RESPOND ON TAXI.  ON T/O ROLL WITH FULL RIGHT RUDDER, NO NOSE WHEEL RESPONSE. NO INITIAL RESPONSE ON RUDDER, FOLLOWED BY SUDDEN RAPID RESPONSE.  FOUND UPPER LANDING GEAR QUADRANT DRY.  LUBED SAME, TRIED A/C AROUND AIRPORT AND OPS CHECKED OK.
